# SDR 2008UALA06148

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 48,578 hours, 17,481 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

NEAR ROW 6, ELECTRICAL ODOR AND HAZE REPORTED IN AREA.  NEED TO INVESTIGATE FOR SOURCE.  PERFORMED INSPECTION, FOUND NO EVIDENCE OF ELECTRICAL BURNING.  REMOVED AND INSTALLED PANELS IN CABIN AROUND ROW SIX.  PERFORMED INSPECTION. CKD CEILING AT ROWS 5-6-7, ALL NORMAL. FOUND NO EVIDENCE OF ELECTRICAL BURNING. NO OIL CONTAMINATION FOUND INSIDE OR OUTSIDE APU BLEED DUCTS, APU INLET, NO OIL LEAKS. RAN NR 1 & 2 ENGS ISOLATED WITH BLDS & ELECTRICS, ALL NORMAL. CHECKED ALL E&E COMPTS NO ABNORMALITIES, CHECKED ENG INLETS & EXHAUST, NO OIL PRESENT. CHECKED GEN TIE BREAKERS DURING SWITCH OVER WITH ENGS, ALL OK. INBOUND FLT CREW REPORTED NO ABNORMAL ODORS DURING PREV FLT. WILL CONTINUE TO MONITOR. NFF.
